# SDR GSPA202011070001

- Difficulty date: November 7, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N60WC
- Make and model: Beech B300
- Aircraft serial: FL96
- Aircraft time: 11,620 hours, 9,205 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 19311H2354
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON SATURDAY 11/7/2020, DURING A SCHEDULED CHARTER FLIGHT FROM KSNA-KLAS, SHORTLY AFTER DEPARTURE N60WC DIVERTED/RETURNED TO KSNA DUE TO A CRACKED PILOT SIDE WINDSHIELD.  NO EMERGENCY WAS DECLARED, AND THE AIRCRAFT SAFELY LANDED.  ROOT CAUSE OF WINDSHIELD DAMAGE HAS BEEN DETERMINED TO BE FAILED HEATING ELEMENTS WITHIN THE WINDSHIELD.  WE ARE CURRENTLY IN THE PROCESS OF REPLACING THE DAMAGED WINDSHIELD. SEE BELOW CREW REPORT.  CLIFF AND I WERE FLYING 60WC FROM SNA-LAS TODAY NOV 7 AND WE EXPERIENCED A CRACKED PILOT SIDE WINDSHIELD INFLIGHT.  CLIMBING THROUGH ROUGHLY 6,000FT THE TEMPERATURE WAS ABOUT 5 CELSIUS SO WE TURNED WINDSHIELD HEAT ON LOW.  WE LEVELED AT 12,000FT WHERE THE TEMPERATURE WAS ABOUT -5 CELSIUS AND WE ACCELERATED TO ABOUT 220 KNOTS WHEN THE LEFT FORWARD WINDSHIELD CRACKED.  NO ABNORMAL INDICATIONS WERE PRESENT WITH REGARDS TO PRESSURIZATION AND WE IMMEDIATELY INITIATED A DESCENT, SLOWED THE AIRCRAFT TO 150 KNOTS AND RETURNED TO SNA WITHOUT FURTHER INCIDENT.
